# SDR DALA2016051704027

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 56,897 hours, 23,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Frozen
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 2L DOOR WILL NOT ARM.  T/S TO BE ARM MECHANISM TO BE FROZEN, THAWED AREA, OPS NORMAL, OK FOR SERVICE.
